# SDR ASAA1057533

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 9,746 hours, 2,897 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND PERFORMED 'FLARE' NOT ANNUNCIATED AT 500 AFL.  AUTOPILOTS DID NOT DISENGAGE AT 350 FEET.  FLARE WAS ANNUNCIATED AT APPROX 100 FEET AND ACFT FLARED PROPERLY.  FLT FAULT REVIEW / CURRENT STATUS LOGGED NO FAULTS.  REF FIM TASK 22 11 TASK 801.  LAND VERIFY TESTS PASS.
